Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded solutions of Stieltjes integral equations

Author: David Lowell Lovelady
Journal: Proc. Amer. Math. Soc. 28 (1971), 127-133
MSC: Primary 45.30; Secondary 34.00
MathSciNet review: 0273333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are found for the existence of bounded solutions to some classes of nonhomogeneous linear Stieltjes integral equations. A theorem on the stability of bounded solutions is obtained, an application to a nonlinear Stieltjes integral equation is made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.30, 34.00

Retrieve articles in all journals with MSC: 45.30, 34.00

Additional Information

PII: S 0002-9939(1971)0273333-1
Keywords: Bounded solutions, Stieltjes integral equations, Banach-Steinhaus Theorem, stability
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia